# SDR MASA200500338

- Difficulty date: May 6, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 13,788 hours, 10,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7216 ORD - THE CREW HAD AN EMERGENCY EXIT SIGN AT THE LEFT OVERWING EXIT INOP.  MAINTENANCE SECURED WIRING AT THE LIGHT ASSEMBLY.
